# SDR IPXA10561183

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 01218RA880
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATB - F/O NOTICED R FRONT WINDOW ARCING NEARING TOP OF CLIMB. CHECKED WITH FLASHLIGHT AND DISCOVERED HAIRLINE CRACK AT TOP OF WINDOW.  PARTIALLY REMOVED R-1 WINDOW, THRU STEP 2D13 OF MM 56-11-01-4. SPEED TAPE APPLIED OVER FRAME TO PREVENT WATER INCURSION. COMPLETE R-1 WINDOW REMOVAL. INSTALLED NEW R-1 WINDOW IAW MM B757 56-11-01-4.
